ON INVARIANT SUBMANIFOLDS OF LORENTZIAN β-KENMOTSU MANIFOLD

Full Article - PDF

Published: 2017-09-04

Page: 203-213


D. NIRMALA

Department of Mathematics, Kuvempu University, Shankaraghatta - 577 451, Shimoga, Karnataka, India

M. S. SIDDESHA

Department of Mathematics, New Horizon College of Engineering, Bangalore, Karnataka, India

C. S. BAGEWADI *

Department of Mathematics, Kuvempu University, Shankaraghatta - 577 451, Shimoga, Karnataka, India

*Author to whom correspondence should be addressed.


Abstract

In this paper, we find the necessary and sucient conditions for invariant submanifolds of Lorentzian β-Kenmotsu manifold to be totally geodesic.

Keywords: Lorentzian β-Kenmotsu manifold, invariant submanifold, totally geodesic


How to Cite

NIRMALA, D., SIDDESHA, M. S., & BAGEWADI, C. S. (2017). ON INVARIANT SUBMANIFOLDS OF LORENTZIAN β-KENMOTSU MANIFOLD. Asian Journal of Mathematics and Computer Research, 19(4), 203–213. Retrieved from https://ikprress.org/index.php/AJOMCOR/article/view/942

Downloads

Download data is not yet available.